# SDR 97ZZZX4851

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400AC
- Make and model: Beech B100
- Aircraft serial: BE12
- Engine: Garrtt TPE3316
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plenum
- Condition: Failed
- Location: Rt Eng
- Part time: 9,187 hours
- Stage of operation: TO
- Nature of condition: A, J
- Precautionary procedure: C

## Discrepancy

ENG FAILURE AT T/O.  CREW HEARD A LOUD POP, THE RT ENG ITT TEMP ROSE AND FLAMES FROM THE RT ENG.  UNABLE TO KILL THE ENG USING THE EMERG CUTOFF LEVER, LEVER WAS JAMMED.  THE ENG WAS SHUT DOWN USING THE FIREWALL SOV.  FIRE BOTTLE WAS DISCHARGED AND FIRE WAS PUT OUT.  THE LEFT ENG SECURED AND ACFT EVAC.  INSP REVEALED THAT THE PLENUM CASE BROKE OPEN RADIALLY TOWARD THE TOP OF THE ENG.  THE OPENED PART WAS JAMMED BEHIND THE EMERG CUTOFF LEVER RENDERING IT INOP.  INSP OF THE PLENUM CASE SUGGESTS THAT A CRACK BEGAN AT THE POINT WHERE THE WELDS OF BLEED AIR, AND THE P3 BOSSES COME TOGETHER.  THE CRACK PROGRESSED TO WHERE THE PLENUM FAILED IN SUCH A WAY THAT THE SHEET METAL RIPPED OPEN TOTAL IS 24 INCHES.
